# SDR FDEA201706011553

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 72,760 hours, 29,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHT INOPERATIVE DURING TEST.   REPLACED THE LAMPS AND OPS CHECKED NORMAL IAW MM 33-51-09-3.  ACFT OK FOR SERVICE.
